MathSciNet Relay Station
MathSciNet bibliographic data
MR1709767 (2001g:42020) 42B08 (35P10)
Taylor, Michael The Dirichlet-Jordan test and multidimensional extensions. Proc. Amer. Math. Soc. 129 (2001), no. 4, 1031–1035.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement